# SDR IPXA201310210648

- Difficulty date: October 2, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 22,007 hours, 13,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111N5207
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-8, MAIN CABIN FLOOR SUPPORT BETWEEN BS 1020 AND 1040 CORRODED.  REMOVED CORROSION ALODINED AND PRIMED.
